# SDR YENA20160130086

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 52,348 hours, 18,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN , AFT WET AREA, FLOOR SUPPORT 1292, FRAME 66.   R & R THE FLOOR SUPPORT BETWEEN FRAMES 66 - 64 IAW SRM 53-72-11, 51-42-11 PARA 2D, 51-21-11, 51-23-12 & GMM 5-169.
